Alert archive / Wisconsin / Red Flag Warnings in 2023
Red Flag Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this red flag warning at Apr 12, 2023, 2:43 AM CDT for 7 counties in Minnesota; 12 counties in Wisconsin; 8 counties in Iowa. It took effect at Apr 12, 2023, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2023, 2:43 AM CDT (07:43 UTC)
- In effect from
- Apr 12, 2023, 11:00 AM CDT
- Expired
- Apr 12, 2023, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
All 27 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 32 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2970 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
432 WWUS83 KARX 120743 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 243 AM CDT Wed Apr 12 2023 ...Critical Fire Weather Conditions Today... .An anomalously warm airmass coupled with strong southwest winds and deep mixing will lead to critical fire weather conditions today. Relative humidity values fall to around 20 to 25 percent by the mid-afternoon with winds of 10-25 mph, gusting to 35 mph. Very dry fine fuels will promote quick ignitions and rapid spread of any fire that gets started. Note that similar conditions are possible on Thursday, especially west of the Mississippi River. WIZ029-032>034-041>044-053>055-061-121545- /O.UPG.KARX.FW.A.0001.230412T1600Z-230413T0100Z/ /O.NEW.KARX.FW.W.0001.230412T1600Z-230413T0100Z/ Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland-Grant- 243 AM CDT Wed Apr 12 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR CRITICAL FIRE CONDITIONS FOR SOUTHWEST INTO CENTRAL WISCONSIN... The National Weather Service in La Crosse has issued a Red Flag Warning for low humidity and gusty winds, which is in effect from 11 AM this morning to 8 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Wisconsin, Clark, Buffalo, Trempealeau, Jackson, La Crosse, Monroe, Juneau, Adams, Vernon, Crawford, Richland and Grant. * TIMING...11 am to 8 pm. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * TEMPERATURES...In the low to mid-80s. * IMPACTS...Any fires that start will quickly become difficult to control and spread rapidly. Please heed any local burning bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-121545- /O.NEW.KARX.FW.W.0001.230412T1600Z-230413T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- 243 AM CDT Wed Apr 12 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR CRITICAL FIRE CONDITIONS FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA... The National Weather Service in La Crosse has issued a Red Flag Warning for low humidity and gusty winds, which is in effect from 11 AM this morning to 8 PM CDT this evening. * AFFECTED AREA...In Iowa, Mitchell, Howard, Winneshiek, Allamakee, Floyd, Chickasaw, Fayette and Clayton. In Minnesota, Wabasha, Dodge, Olmsted, Winona, Mower, Fillmore and Houston. * TIMING...11 am to 8 pm. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * TEMPERATURES...In the low to mid-80s. * IMPACTS...Any fires that start will quickly become difficult to control and spread rapidly. Please heed any local burning bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SKOW
3 follow-up statements
218 WWUS83 KARX 121719 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 1219 PM CDT Wed Apr 12 2023 ...Critical Fire Weather Conditions Today... .An anomalously warm airmass coupled with strong southwest winds and deep mixing will lead to critical fire weather conditions today. Relative humidity values fall to around 20 to 25 percent by the mid-afternoon with winds of 10-25 mph, gusting to 35 mph. Very dry fine fuels will promote quick ignitions and rapid spread of any fire that gets started. Note that similar conditions are possible on Thursday, especially west of the Mississippi River. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-130100- /O.CON.KARX.FW.W.0001.000000T0000Z-230413T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- 1219 PM CDT Wed Apr 12 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR CRITICAL FIRE CONDITIONS FOR NORTHEAST IOWA, SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN... * AFFECTED AREA...In Iowa, Mitchell, Howard, Winneshiek, Allamakee, Floyd, Chickasaw, Fayette and Clayton. In Minnesota, Wabasha, Dodge, Olmsted, Winona, Mower, Fillmore and Houston. In Wisconsin, Clark, Buffalo, Trempealeau, Jackson, La Crosse, Monroe, Juneau, Adams, Vernon, Crawford, Richland and Grant. * TIMING...Through 8 pm. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * TEMPERATURES...In the mid to upper 80s. * IMPACTS...Any fires that start will quickly become difficult to control and spread rapidly. Please heed any local burning bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Boyne
754 WWUS83 KARX 121932 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 232 PM CDT Wed Apr 12 2023 ...Critical Fire Weather Conditions through This Evening and Again on Thursday... .An anomalously warm airmass coupled with breezy southwest winds and deep mixing will lead to critical fire weather conditions for this afternoon and evening, and possibly again from late Thursday morning through Thursday evening. Relative humidity values will range from 20 to 25 percent this afternoon and early evening with southwest winds of 15-25 mph, gusting to 40 mph. On Thursday, the southwest winds will be slightly lower than this afternoon ranging from 10 to 25 mph with gusts of 25 to 35 mph and relative humidity values will range from the mid- teens to mid-20s. Very dry fine fuels will promote quick ignitions and rapid spread of any fire that gets started. Note that similar conditions are possible on Thursday, especially west of the Mississippi River. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-130345- /O.NEW.KARX.FW.A.0002.230413T1600Z-230414T0100Z/ /O.CON.KARX.FW.W.0001.000000T0000Z-230413T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- 232 PM CDT Wed Apr 12 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR CRITICAL FIRE CONDITIONS FOR NORTHEAST IOWA, SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR FOR NORTHEAST IOWA, SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN... The National Weather Service in La Crosse has issued a Red Flag Warning through this evening and a Fire Weather Watch is in effect from Thursday morning through Thursday evening. * AFFECTED AREA...In Iowa, Mitchell, Howard, Winneshiek, Allamakee, Floyd, Chickasaw, Fayette and Clayton. In Minnesota, Wabasha, Dodge, Olmsted, Winona, Mower, Fillmore and Houston. In Wisconsin, Clark, Buffalo, Trempealeau, Jackson, La Crosse, Monroe, Juneau, Adams, Vernon, Crawford, Richland and Grant. * TIMING...Through 8 pm this evening, and from 11 am through 8 pm Thursday. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph this afternoon and from 10 to 25 mph with gusts of 25 to 35 mph on Thursday afternoon and evening. * RELATIVE HUMIDITY...20 to 25 percent this afternoon and from 15 to 25 percent on Thursday afternoon * TEMPERATURES...In the 80s. * IMPACTS...Any fires that start will quickly become difficult to control and spread rapidly. Please heed any local burning bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Boyne
374 WWUS83 KARX 130109 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 809 PM CDT Wed Apr 12 2023 ...Critical Fire Weather Conditions Again on Thursday... .An anomalously warm airmass coupled with breezy southwest winds and deep mixing will again lead to the potential for critical fire weather conditions again from late Thursday morning through Thursday evening. Relative humidity values will range from 20 to 25 percent this afternoon and early evening with southwest winds of 15-25 mph, gusting to 40 mph. On Thursday, the southwest winds will be slightly lower than this afternoon ranging from 10 to 25 mph with gusts of 25 to 35 mph and relative humidity values will range from the mid- teens to mid-20s. Very dry fine fuels will promote quick ignitions and rapid spread of any fire that gets started. Note that similar conditions are possible on Thursday, especially west of the Mississippi River. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-131100- /O.EXP.KARX.FW.W.0001.000000T0000Z-230413T0100Z/ /O.CON.KARX.FW.A.0002.230413T1600Z-230414T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- 809 PM CDT Wed Apr 12 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR NORTHEAST IOWA, SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN... ...RED FLAG WARNING HAS EXPIRED FOR NORTHEAST IOWA, SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN... * AFFECTED AREA...In Iowa, Mitchell, Howard, Winneshiek, Allamakee, Floyd, Chickasaw, Fayette and Clayton. In Minnesota, Wabasha, Dodge, Olmsted, Winona, Mower, Fillmore and Houston. In Wisconsin, Clark, Buffalo, Trempealeau, Jackson, La Crosse, Monroe, Juneau, Adams, Vernon, Crawford, Richland and Grant. * TIMING...From 11 am through 8 pm Thursday. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph, however not quite as strong across Wisconsin with winds 10 to 20 mph with gusts to 30 mph. * RELATIVE HUMIDITY...As low as 15 to 25 percent. * TEMPERATURES...In the 80s. * IMPACTS...Any fires that start will quickly become difficult to control and spread rapidly. Please heed any local burning bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Zapotocny
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Apr 11, 11:01 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 11, 11:01 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1101 PM CDT Tue Apr 11 2023
.DISCUSSION...(Tonight through Tuesday)
Issued at 230 PM CDT Tue Apr 11 2023
Key Messages:
- Unseasonable warmth continues into Friday with record/near record
temps likely for some locations. Wed shaping up to be the warmest of
the week.
- Critical to Elevated fire weather conditions Wednesday. Fire
Weather Watch for parts of western/central Wisconsin.
- Next best chance for rain comes late Fri night-Saturday. Alas, so
does much cooler air.
* ABOVE NORMAL WARMTH THROUGH THE WORK WEEK: record, near record
possible
So, let's just skip spring and move straight to summer...at least
for a few days. The broad, long wave upper level ridge remains in
control of the region's weather into Fri, getting a push east by the
weekend as a shortwave trough bears in from the west. Warm southerly
air will continue to funnel northward until then. 850 mb temp
anomalies 2+ via both the NAEFS and EC...flirting with +3 on Wed.
Highs should warm well into the 80s tomorrow, likely record/near
record for some locations. Perhaps a touch cooler Thu and then Fri,
but still about 20 degrees above the mid April normals - and still
some threat for records. All in all, enjoy the warmth if that's your
thing...its going to be a much cooler weekend.
* RAIN CHANCES LATE FRI/SAT: colder weekend on tap too!
The GFS and EC have shown good consistency will sliding an upper
level trough across the upper/mid mississippi river valleys from
late Fri night through Sat. Some fetch of the gulf moisture via 850
mb moisture transport with PWs pushing north of 1". Perhaps a bit
above normal for this time of year, but not exceedingly so.
Resulting QPF is on the lower end via the EPS is around 1/2" or
less. The GEFS is similar. The pcpn could come in two pushes, the
first with a bit of northern stream energy, the second with the mean
trough/sfc low. Trends have generally kept this secondary push just
east of the area - although latest run of GFS is more enthusiastic
will holding this farther west, potentially upping amounts in the
east by as much as 1". For now, will ride the model mean for
chances. Bottom-line: this period looks like the best shot for
wetting rains this week, although not necessarily a "soaker".
Severe chances look limited at this time. Not much when it comes to
instability (less than 1k J/kg of MUCAPE). Some wind shear, but
depth and strength far from certain. Timing of the system also not
idea (currently favored to move over local area overnight Fri).
Along with some rain will come much cooler air. 850 mb temps via the
GFS/EC progged to drop from around +17 C 18z Wed to-7 C by 12z Sun.
Say goodbye to highs in the 80s,70s and 60s. 50s will even be hard
to reach for a few locations Sun/Mon. Don't put away those jackets
quite yet.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1101 PM CDT Tue Apr 11 2023
VFR conditions to persist throughout the forecast period.
Winds continue to be the main concern through the period with a
LLWS through tonight. While there is a potential for winds to gust
from the SSW up to 25 knots tonight, speeds nearing 55 knots from
the SW are anticipated at just 1500 ft AGL. This threat diminishes
after 12z. Surface gusts pick up to around 30 knots by late
morning with gusty winds expected to last through the afternoon
hours. Winds look to slightly weaken in the evening still holding
generally from the SW.
&&
.FIRE WEATHER...
Issued at 230 PM CDT Tue Apr 11 2023
Unseasonably warm but relatively dry airmass will persist into
Friday across the region. Sunshine will promote late
morning/afternoon mixing upwards of 850 mb, not exceedingly deep,
but would dry out sfc/near sfc with dewpoints dropping into the
lower 40s (possibly lower). Humidities in the 20s% would result.
Winds aren't expected to be overly strong, but gusts should kick up
in the mid-upper 20kts from the south/southwest. FFMC (fine fuel
moisture content) is progged around 92 across parts of
western/central WI...not extreme, but could could be dry enough to
promote fire ignition and spread.
Per coordination with WIDNR and adjacent forecast offices, have
issued a Fire Weather Watch for southwest into central Wisconsin.
Farther north, snow cover still exists minimizing the threat.
Red Flag Warnings may be issued overnight if the current forecasted
conditions still look on track.
&&
.HYDROLOGY...
Issued at 314 AM CDT Tue Apr 11 2023
With the latest models continuing to support a warmup this week, a
rapid increase in the snowmelt should occur across northern
Minnesota and Wisconsin. The runoff from this will get fed into
tributaries of the Mississippi River and eventually into the
mainstem of the river. Due to the drought leading into the winter,
there is uncertainty in the river models on how much of the
snowmelt the soils will absorb versus becoming runoff into the
rivers. Based on current conditions and the weather forecast over
the next several days, local locations along the mainstem of the
Mississippi River may begin to experience flooding on or after
Friday.
&&
.CLIMATE...
Issued at 1258 PM CDT Tue Apr 11 2023
Warm record highs and lows will be possible from Wednesday into
Thursday. Below are records for various locations in our forecast
area.
Record Highs for Wednesday, April 12...
Austin MN 82F in 1968 Charles City IA 82F in 1925 Decorah IA 81F in
1916 Friendship WI 80F in 1931 La Crosse WI 81F in 1931 Medford WI
80F in 1977 Neillsville WI 80F in 1941 Prairie du Chien WI 84F in
1977 Rochester, MN 81F in 1931 Sparta, WI 85F in 1977 Winona, MN 86F
in 1977
Warm Low Records for Wednesday, April 12...
Austin MN 55F in 1941 Charles City IA 60F in 1896 Decorah IA 65F in
1896 Friendship WI 56F in 1941 La Crosse WI 63F in 1941 Medford WI
54F in 1968 Neillsville WI 54F in 1941 Prairie du Chien WI 58F in
1968 Rochester, MN 56F in 1941 Sparta, WI 59F in 1941 Winona, MN 60F
in 1941
Record Highs for Thursday, April 13
Austin MN 79F in 1941 Charles City IA 85 in 2006 Decorah, IA 82F in
1931 Friendship WI 79F in 1931 La Crosse WI 80F in 1941 Medford WI
79F in 1930 Neillsville WI 81F in 1941 Prairie du Chien WI 85F in
1931 Rochester, MN 82F in 2006 Sparta, WI 80F in 1941 Winona, MN 80F
in 1941, 1968, & 2006
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Fire Weather Watch from Wednesday morning through Wednesday
evening for WIZ029-032>034-041>044-053>055-061.
MN...NONE.
IA...NONE.
&&
DISCUSSION...Rieck
AVIATION...Peters
FIRE WEATHER...Rieck
HYDROLOGY...04/JAW
CLIMATE...BoyneHazardous weather outlook, Apr 11, 2:21 PM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 221 PM CDT Tue Apr 11 2023 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-121100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 221 PM CDT Tue Apr 11 2023 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The combination of gusty winds, low relative humidity and warm temperatures will create elevated to critical fire weather conditions Wednesday. Fires could start easily and spread quickly, especially across western Wisconsin. There will be a chance for thunderstorms Friday. It is too early to determine if there would be a severe threat. Flooding along the Mississippi River is expected to begin Friday and continue into early next week. .SPOTTER INFORMATION STATEMENT... No action is needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. nofwd
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:28 AM CDT | River Flood Watch | ARX | Winona | 47 hr |
| Apr 12, 11:28 AM CDT | River Flood Watch | ARX | Goodhue, Wabasha | 47 hr |
| Apr 12, 11:28 AM CDT | River Flood Watch | ARX | Houston | 48 hr |
| Apr 12, 2:32 PM CDT | Fire Weather Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 11 hr |
| Apr 12, 11:28 AM CDT | River Flood Watch | ARX | Crawford, Grant | 70 hr |
Nearby
Red Flag Warnings in Wisconsin, 2023Red Flag Warnings in Iowa, 2023Red Flag Warnings in Minnesota, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.